• Ph: 9999888671
  • E-mail: publishbookonline@gmail.com
  • Fees: India: Rs 3000, Foreign: $50
  • Address: H-34/3, Sector-3, Rohini, Delhi, India

A Collection of Diophantine Problems on Elliptic Paraboloids and Cones with Solutions

Author(s): S. Vidhyalakshmi, S. Mallika, M. A. Gopalan
Abstract: This book has two sections I and II. Section I concerns with homogeneous ternary quadratic diophantine equations (each representing a cone) of the form in determining different sets of non-zero distinct integer solutions. Section II deals with non-homogeneous ternary quadratic diophantine equations (each representing an elliptic paraboloid) of the form for obtaining different sets of non-zero distinct integer solutions.
Pages: 1-90  |  297 Views  174 Downloads
Please use another browser.